Home > Research > Publications & Outputs > Double-dual solutions of generalized theories o...
View graph of relations

Double-dual solutions of generalized theories of gravitation

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Double-dual solutions of generalized theories of gravitation. / Benn, Ian; Dereli, Tekin; Tucker, Robin.

In: General Relativity and Gravitation, Vol. 13, No. 6, 06.1981, p. 581-589.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Benn, I, Dereli, T & Tucker, R 1981, 'Double-dual solutions of generalized theories of gravitation', General Relativity and Gravitation, vol. 13, no. 6, pp. 581-589. https://doi.org/10.1007/BF00757244

APA

Benn, I., Dereli, T., & Tucker, R. (1981). Double-dual solutions of generalized theories of gravitation. General Relativity and Gravitation, 13(6), 581-589. https://doi.org/10.1007/BF00757244

Vancouver

Benn I, Dereli T, Tucker R. Double-dual solutions of generalized theories of gravitation. General Relativity and Gravitation. 1981 Jun;13(6):581-589. https://doi.org/10.1007/BF00757244

Author

Benn, Ian ; Dereli, Tekin ; Tucker, Robin. / Double-dual solutions of generalized theories of gravitation. In: General Relativity and Gravitation. 1981 ; Vol. 13, No. 6. pp. 581-589.

Bibtex

@article{c90089237cf14e5e94bda3d8dc1e9519,
title = "Double-dual solutions of generalized theories of gravitation",
abstract = "Solutions to the Stephenson-Yang theory of gravity and its generalizations are discussed. By considering the inclusion of a cosmological term in the action spherically symmetric static solutions are presented that do not fall into the vacuum Einstein class. A simple double-duality ansatz is responsible for all the solutions that are discussed.",
author = "Ian Benn and Tekin Dereli and Robin Tucker",
year = "1981",
month = jun,
doi = "10.1007/BF00757244",
language = "English",
volume = "13",
pages = "581--589",
journal = "General Relativity and Gravitation",
issn = "0001-7701",
publisher = "Springer New York",
number = "6",

}

RIS

TY - JOUR

T1 - Double-dual solutions of generalized theories of gravitation

AU - Benn, Ian

AU - Dereli, Tekin

AU - Tucker, Robin

PY - 1981/6

Y1 - 1981/6

N2 - Solutions to the Stephenson-Yang theory of gravity and its generalizations are discussed. By considering the inclusion of a cosmological term in the action spherically symmetric static solutions are presented that do not fall into the vacuum Einstein class. A simple double-duality ansatz is responsible for all the solutions that are discussed.

AB - Solutions to the Stephenson-Yang theory of gravity and its generalizations are discussed. By considering the inclusion of a cosmological term in the action spherically symmetric static solutions are presented that do not fall into the vacuum Einstein class. A simple double-duality ansatz is responsible for all the solutions that are discussed.

U2 - 10.1007/BF00757244

DO - 10.1007/BF00757244

M3 - Journal article

VL - 13

SP - 581

EP - 589

JO - General Relativity and Gravitation

JF - General Relativity and Gravitation

SN - 0001-7701

IS - 6

ER -